It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I can confirm that seizures are NOT a risk with opiate withdrawal. I asked my neurologist about it, and he told me that there is definitely risk of seizure with benzos or barbiturates, but not opiates.

You seem to feel strongly that you can't tell your husband, so I won't push it, but do be aware that a cold turkey withdrawal is not something you can fake your way through. He's more than likely going to know that you aren't well. I recently tried to go cold turkey from an opiate (vicodin), and it was horrific. I was so fatigued that I couldn't get up off the bed. It's going to be rough. You CAN get through it, but it's a lot easier if you have some support at home.

If you can't get any support at home, keep coming to this board. There is help here. Hang in there. It WILL start to get better after a few days. Best of luck to you.





All times are GMT -7. The time now is 01:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!